Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had acid in throat and vomited dark liquid with green rubbery like substance. Cause?

Last night I woke up with terrible acid in my throat ...then I threw up. What I threw up was not normal. It was dark liquid with green rubbery like substance...some were long and green and some were round balls. Went back to bed and 15 minutes later happened again. What in the world are these things? I am really scared. I feel ok today but whatever I threw up was NOT normal. Thank you.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
Hi bellaCathy
it seems that you have a billious vomiting. It may be a sign of indigestion but if persists, needs further investigations. I think you will get relieved by proton pump inhibitor and anti-emetic combination. if vopmiting continues, may need fluid replacement.

if vomiting persists further you may need ultrasonography of abdomen.

best wishes for your health
Answered: Wed, 27 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor